# SDR DALA2019120647072

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 54,688 hours, 23,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5651, L/P 5373086) DURING SERVICE CHECK FOUND: AFT RIGHT OVER WING "EXIT" LENS COVER MISSING. CORRECTIVE ACTION: REPLACED "EXIT" LENS COVER AS REQUIRED.
